Determinantal Representations of General and (Skew-)Hermitian Solutions to the Generalized Sylvester-Type Quaternion Matrix Equation
Ivan I. Kyrchei
Abstract and Applied Analysis, 2019, vol. 2019, 1-14
Abstract:
In this paper, we derive explicit determinantal representation formulas of general, Hermitian, and skew-Hermitian solutions to the generalized Sylvester matrix equation involving - Hermicity over the quaternion skew field within the framework of the theory of noncommutative column-row determinants.
Date: 2019
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2019/5926832.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2019/5926832.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5926832
DOI: 10.1155/2019/5926832
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().